Experiencing severe headache (forehead and temples) after stool. Also difficulty breathing at night when lying down. Took a dose of Nux 30c 10 days ago. Not sure if it aggravated these conditions and/or it will eventually cure. Any suggestions? Thanks in advance.
thekind78 on 2007-01-10
thekind78 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.